Maxima of branching random walks vs. independent random walks

Published

Journal Article

In recent years several authors have obtained limit theorems for the location of the right most particle in a supercritical branching random walk. In this paper we will consider analogous problems for an exponentially growing number of independent random walks. A comparison of our results with the known results of branching random walk then identifies the limit behaviors which are due to the number of particles and those which are determined by the branching structure. © 1979.

Full Text

Duke Authors

Cited Authors

  • Durrett, R

Published Date

  • January 1, 1979

Published In

Volume / Issue

  • 9 / 2

Start / End Page

  • 117 - 135

International Standard Serial Number (ISSN)

  • 0304-4149

Digital Object Identifier (DOI)

  • 10.1016/0304-4149(79)90024-3

Citation Source

  • Scopus